Show simple item record

dc.contributor.authorClapp, Monica ( )
dc.contributor.authorDing, Yanheng ( )
dc.contributor.authorHernandez-Linares, Sergio ( )
dc.date.accessioned2021-04-26T20:12:31Z
dc.date.available2021-04-26T20:12:31Z
dc.date.issued2004-08-18
dc.identifier.citationClapp, M., Ding, Y., Hernandez-Linares, S. (2004). Strongly indefinite functionals with perturbed symmetries and multiple solutions of nonsymmetric elliptic systems. Electronic Journal of Differential Equations, 2004(100), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13454
dc.description.abstractWe prove a critical-point result which provides conditions for the existence of infinitely many critical points of a strongly indefinite functional with perturbed symmetries. Then we apply this result to obtain infinitely many solutions of non-symmetric super-quadratic noncooperative elliptic systems, allowing some supercritical growth.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectCritical point theoryen_US
dc.subjectPerturbation of symmetriesen_US
dc.subjectElliptic systemsen_US
dc.subjectStrongly indefinite functionalsen_US
dc.subjectMultiple solutionsen_US
dc.subjectCritical Sobolev exponenten_US
dc.titleStrongly indefinite functionals with perturbed symmetries and multiple solutions of nonsymmetric elliptic systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record